Translator Disclaimer
2014 The sharp log-Sobolev inequality on a compact interval
Whan Ghang, Zane Martin, Steven Waruhiu
Involve 7(2): 181-186 (2014). DOI: 10.2140/involve.2014.7.181

Abstract

We provide a proof of the sharp log-Sobolev inequality on a compact interval.

Citation

Download Citation

Whan Ghang. Zane Martin. Steven Waruhiu. "The sharp log-Sobolev inequality on a compact interval." Involve 7 (2) 181 - 186, 2014. https://doi.org/10.2140/involve.2014.7.181

Information

Received: 15 September 2012; Accepted: 6 January 2013; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1298.46031
MathSciNet: MR3133718
Digital Object Identifier: 10.2140/involve.2014.7.181

Subjects:
Primary: 46
Secondary: 53

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.7 • No. 2 • 2014
MSP
Back to Top